# SDR HEEA979127

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2275Q
- Make and model: Bell 206B-3
- Aircraft serial: 3625
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Tube Assy.
- Part number: 6876925
- Condition: Defective
- Location: Gearbox
- Part time: 12,565 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW OIL PRESSURE.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  TUBE ASSEMBLY DIMENSIONAL CHECK PER CEB1307. INSTALLED ANOTHER TUBE.
